Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Do Levothyroxine, calcium supplement ,magnesium supplement and Celexa cause dizziness?

I have just started taking Natural D-Hist for bad allergies today; and this afternoon I started to feel light headed, could this be from taking Levothyroxine, Calcium, Magnesium and Celexa? Its my first day trying this and its making me a little concerned
Thu, 28 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to Levothyroxine side effects.
If the symptoms continue I suggest you to consult your doctor about the dose,the timing or consider of taking an alternative medicine.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking Levothyroxine.....what medications/supplements am I allowed to take.....I m thinking mostly about calcium plus D....I have been losing my hair to the point where I may have to get a wig and then I read online about a lack of Vitamin D contributing to hair loss. (I also have dozens of white marks on my fingernails, which years ago when it happened my main dr. said the lack of vitamin D caused it, but at that time I was taking D plus calcium. Thanks.

doctor1 MD

I have -3.4 osteoporosis and am almost 59, woman whose weight has been stable my whole life about 125 lbs. I have also been diagnosed with hypothyroiditis and am taking 48.75 mg of Nature-throid (synthroid caused extreme headache). I started taking 1000 mg of calcium magnesium citrate in evening and a.m. began diarrhea and lost 5 lbs. of weight...do I need the magnesium, should I switch to just calcium citrate? I also have anal stenosis so I don t want to do anything that would cause constipation...I tend to have more not less stomach acid...thank you, if you can suggest the proper calcium for me to take...also, I understand I need to space it out during the day and not take it all in late evening...thank you

doctor1 MD

Hi: I just started talking calcium for bone health. I was prescribed to take 1200 MG a day. I started yesterday, and have felt a little dizzy, have very loose bowel movements, and feel a little sick to my stomach. Could this be a result of the calcium? thanks so much. Sue